# SDR UIEA2021100502185

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: 739515B
- Part serial: F0753ZVH
- Condition: None
- Stage of operation: CR
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

IN FLIGHT, "R GEN DRIVE" EICAS. COMPLIED WITH QRH AND CONTINUED W/MX AND DISPATCH CONCURRENCE( REMOVED AND REPLACED RT ENG IDG PER AMM TASK 24-11-01-004-001-004. ENG RUN UP CKS NORMAL )
